# SDR 3EJA202209160001

- Difficulty date: September 8, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N827JS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5116
- Aircraft time: 11,317 hours, 7,961 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 0268B
- Condition: Faulted
- Location: Lt Mlg
- Part time: 7,861 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR UNLOCK LIGHT REMAINED ON AND NO GREEN LIGHT FOR LH MLG AFTER EXTENSION
